Journal article icon

Journal article

On the discrete logarithm problem for prime-field elliptic curves

Abstract:

In recent years several papers have appeared that investigate the classical discrete logarithm problem for elliptic curves by means of the multivariate polynomial approach based on the celebrated summation polynomials, introduced by Semaev in 2004. With a notable exception by Petit et al. in 2016, all numerous papers on the subject have investigated only the composite-field case, leaving apart the laborious prime-field case. In this paper we propose a variation of Semaev's original approach t...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Manuscript

Actions


Access Document


Files:
Publisher copy:
10.1016/j.ffa.2018.01.009

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Role:
Author
ORCID:
0000-0002-7985-3131
More by this author
Role:
Author
ORCID:
0000-0002-7266-5146
Publisher:
Elsevier Publisher's website
Journal:
Finite Fields and Their Applications Journal website
Volume:
51
Pages:
168-182
Publication date:
2018-02-03
Acceptance date:
2018-01-18
DOI:
EISSN:
1090-2465
ISSN:
1071-5797
Pubs id:
pubs:860287
URN:
uri:c99fdb39-f5b1-428d-999c-770b63363e25
UUID:
uuid:c99fdb39-f5b1-428d-999c-770b63363e25
Local pid:
pubs:860287

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP